side effects or just me?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

lambkins
Veteran Member


Date Joined May 2008
Total Posts : 574
   Posted 6/5/2008 12:08 PM (GMT -6)   
Hello,
      think today has been the worst since being diagnosed on the 22/5 dont know whether feel like i do from meds or just knowning what U /C can meen sad .Have been very tearfull all day even burst into tears when told my new glasses were not ready sad dont know what sales person thought but now area maneger is sorting it out)am not normally like it and really feel very sorry for myself my legs ache like mad and my side hurts also have the headache from hell.Would have thought it would take longer for any side effects to show also not sleeping very well so tired during the day so very snappy with the kids which is not fair on them have another 4 weeks untill consut appoint
would it be worth phoning GP or have anyone got any other ideas sad
  
  Diagnosed 22.5.08 with Lft sided U/L
  Meds Predfoam 20mg 2x day
  Mesalazine 400mg 2x day


Beth75
Veteran Member


Date Joined Jul 2007
Total Posts : 2148
   Posted 6/5/2008 12:25 PM (GMT -6)   
being diagnosed is very difficult to go through and is very stressful. Maybe the predfoam is adding to it some too. The steriods make me weepy.

When I was in my flare from hell, I remember having to go to the drive through to pick up some enema's and I was just bawling, I was just frusterated and the poor person at the window probably thought I was dying or something.
Beth, 32 ~ small flare - hoping caused by aspirin - hydrocortisone e's
Major Flare Sept/Oct 07
UC dx'd 03/00 (Proctosigmoiditis); Pancolitis since 09/07
Azathioprine 200mg 1xday nightly; Calcium and Vit D 500mg 3xday, Multi Vit, Folic Acid 400mg 2xday, Prilosec, Probiotics.
Minimal Change Disease (Kidney Disorder) dx'd 09/07 - partial remission since 03/08
Prednisone 5mg 1xday (tapered from 60 = ), Simvastatin 20mg 1xday, Diovan 160mg 2xday. Enalapril 20mg 1xday, Fosomax 70mg 1xweek. MCD may be from hypersensitivty to 5ASA drugs.  Do you have edema? If so, check your blood protien level!
 


Red_34
Forum Moderator


Date Joined Apr 2004
Total Posts : 23551
   Posted 6/5/2008 1:16 PM (GMT -6)   
Been having you told that you are going to have a lifelong chronic illness leads you thru the phases of grief. Many of us have been there and are still there. Hang in there, I know this is not easy. My motto is to take one day at a time and don't think to the future and to appreciate all the good things in my life. I live by this everyday and it helps get me thru. Predfoam, even though a small portion of it actually enters your bloodstream, you are still getting a tad bit of the steroid. It can raise your emotional level as well as make other things go wacky. Maybe a call to your GP is in order, maybe they can prescribe you something for sleep. I know when I don't get a good nights rest, the whole days is off kilter and makes things much more worse then they are.
 @--->--SHERRY--<---@
Moderator for Allergies/Asthma and Co-moderator for UC
~Left sided Uc-'92-Colazal(9 daily),6mp(50-100mgs), Hydrocortisone E's, Prilosec,Biotin,Forvia,Pro-Bio**Unable to tolerate Asacol, Rowasa or Canasa**~Allergies-Singulair
~Secondary Reynauds Syndrome-'04-Norvasc~Spinal Stenosis~Sacroiliitis-epidural injections
To help Healingwell - click here: DONATE
 
 
 
 

 
 

New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, May 23, 2018 3:08 AM (GMT -6)
There are a total of 2,965,205 posts in 325,221 threads.
View Active Threads


Who's Online
This forum has 162941 registered members. Please welcome our newest member, haohanfan3.
233 Guest(s), 3 Registered Member(s) are currently online.  Details
Dahlias, Aimzee, Crazyick